We prove that viscosity solutions to fully nonlinear elliptic equations with degeneracy of double phase type are locally C1,γ-regular.

Regularity for solutions of fully nonlinear elliptic equations with nonhomogeneous degeneracy / De Filippis, C.. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 151:1(2021), pp. 110-132. [10.1017/prm.2020.5]

Regularity for solutions of fully nonlinear elliptic equations with nonhomogeneous degeneracy

De Filippis C.
2021-01-01

Abstract

We prove that viscosity solutions to fully nonlinear elliptic equations with degeneracy of double phase type are locally C1,γ-regular.
Regularity for solutions of fully nonlinear elliptic equations with nonhomogeneous degeneracy / De Filippis, C.. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 151:1(2021), pp. 110-132. [10.1017/prm.2020.5]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2902726
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 9
social impact